MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56US
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of an evoque procedure in tricuspid position where the valve dropped on the anterior side after deployment.The echo observed competitive flow on the anterior side of the valve.An en-snare was used to grab an anterior locking tab to pull the valve more atrial on the anterior side and a 29mm sapien was deployed inside the evoque valve.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.Additional type of investigation codes that were unable to be added in h6: labeling review the complaint for malposition - valve embolizes into ventricle was confirmed with objective evidence via imaging evaluation.Device history review was completed and there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Potential contributing factors include the complexity of the patient's anatomy.Specifically, an anterior flail with minimal anterior leaflet available for capture, significant leaflet tethering (>15 mm), the presence of an rv lead, and sub-optimal tee imaging.Additionally, the valve was deployed at an incorrect height, which may have further impacted the outcome.Insufficient imaging provided to determine a definite root cause.Malposition events such as embolization may be caused by a variety of factors such as device to native anatomy sizing (perimeter-derived diameter), use factors and procedural factors.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22024828
Report Number2015691-2025-03848
Device Sequence Number7267270
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)270123(11)250123
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV56US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale